# SDR ASAA2014041607480

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 27,637 hours, 8,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Condition: Failed
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL, LT PACK LIGHT ILLUMINATED. LT RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED AS WELL.  ACFT GROUNDED.  R & R LT RAM AIR INLET ACTUATOR IAW MMS 21-51-21-00-801/21-51-21-400-801.  BITE TESTED FOR BOTH PACK/ZONE TEMPERATURE CONTROLLERS IAW TASK 21-51-21-740-001. TESTED NORMAL.
